# SDR 2007UALA00372

- Difficulty date: February 8, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N87UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 45,476 hours, 15,935 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT MED DOOR SLIDE INFLATION CYLINDER NEEDLE IS JUST OUT OF GREEN BAND ON THE LOW SIDE.  LAST OVERHAUL DATE IS APR05.  REPLACED SLIDE.
